# SDR MALA040413

- Difficulty date: May 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 13,468 hours, 14,627 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: OFFA00031
- Condition: Defective
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT INTAKE HEAT FAILED IN FLIGHT.  INFLIGHT, RIGHT INTAKE CAUTION LIGHT ILLUMINATED, IT WENT OUT AFTER 20 SECONDS AND THEN ILLUMINATED AGAIN EVERY 3-5 MINUTES.  DIVERTED TO CWA.  MAINTENANCE REMOVED AND REPLACED DEICE CONTROL MODULE P/N 44730-501, S/N ON A00112, S/N OFF A00031, OPS CHECK GOOD.  WORK DONE IAW SAAB MM.
